Some error estimates by the alternative method
نویسندگان
چکیده
منابع مشابه
Error Estimates for Approximate Optimization by the Extended Ritz Method
An alternative to the classical Ritz method of approximate optimization is investigated. In the extended Ritz method, sets of admissible solutions are approximated by their intersections with linear combinations of n-tuples from a given set. This approximation scheme, called variable-basis approximation, includes functions computable by trigonometric polynomials with free frequencies, neural ne...
متن کاملError estimates for some quasi-interpolation operators
‖u− Ihu‖L2(T ) ≤cThT ‖∇ku‖L2(ω̃T ), ‖u− Ihu‖L2(E) ≤cEh E ‖∇ku‖L2(ω̃E). Here, k ∈ {1, 2}, Ih is some quasi-interpolation operator, T and E are a simplex and a face thereof, hT and hE measure the size of T and E, and ω̃T and ω̃E are neighbourhoods of T and E which should be as small as possible. Note that the interpolate Ihu never needs to be computed explicitely. Moreover, for problems in two and th...
متن کاملSome Error Estimates for the Finite Volume Element Method for a Parabolic Problem
We study spatially semidiscrete and fully discrete finite volume element methods for the homogeneous heat equation with homogeneous Dirichlet boundary conditions and derive error estimates for smooth and nonsmooth initial data. We show that the results of our earlier work [Math. Comp. 81 (2012), 1–20] for the lumped mass method carry over to the present situation. In particular, in order for er...
متن کاملA posteriori $ L^2(L^2)$-error estimates with the new version of streamline diffusion method for the wave equation
In this article, we study the new streamline diffusion finite element for treating the linear second order hyperbolic initial-boundary value problem. We prove a posteriori $ L^2(L^2)$ and error estimates for this method under minimal regularity hypothesis. Test problem of an application of the wave equation in the laser is presented to verify the efficiency and accuracy of the method.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Quarterly of Applied Mathematics
سال: 1977
ISSN: 0033-569X,1552-4485
DOI: 10.1090/qam/455431